Message Board

Respected readers, authors and reviewers, you can add comments to this page on any questions about the contribution, review,        editing and publication of this journal. We will give you an answer as soon as possible. Thank you for your support!

Name
E-mail
Phone
Title
Content
Verification Code
Volume 13 Issue 4
Apr.  1988
Turn off MathJax
Article Contents

Shan Jie. On the Mathematical Model of Geodetic Observations in Combined Adjustment[J]. Geomatics and Information Science of Wuhan University, 1988, 13(4): 105-111.
Citation: Shan Jie. On the Mathematical Model of Geodetic Observations in Combined Adjustment[J]. Geomatics and Information Science of Wuhan University, 1988, 13(4): 105-111.

On the Mathematical Model of Geodetic Observations in Combined Adjustment

  • Received Date: 1988-09-02
  • Publish Date: 1988-04-05
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Article Metrics

Article views(580) PDF downloads(193) Cited by()

Related
Proportional views

On the Mathematical Model of Geodetic Observations in Combined Adjustment

Abstract: The three dimensional model of geodetic observations and the conventional approximate model have been introduced for the combined adjustment. Considering the limitations of those two models, a pseudo three dimensional model of geodetic observations is proposed.

Shan Jie. On the Mathematical Model of Geodetic Observations in Combined Adjustment[J]. Geomatics and Information Science of Wuhan University, 1988, 13(4): 105-111.
Citation: Shan Jie. On the Mathematical Model of Geodetic Observations in Combined Adjustment[J]. Geomatics and Information Science of Wuhan University, 1988, 13(4): 105-111.

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return